MathSciNet Relay Station
MathSciNet bibliographic data
MR2666443 (2011e:32013) 32G15 (30F60)
Bartolini, Gabriel; Costa, Antonio F.; Izquierdo, Milagros; Porto, Ana M. On the connectedness of the branch locus of the moduli space of Riemann surfaces. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 104 (2010), no. 1, 81–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement